Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J.-P. Pier
Title: Amenable Banach algebras
Additional book information: Pitman Research Notes in Mathematics Series, vol. 172, Longman Scientific and Technical, Harlow and New York, 1988, 161 pp., $47.95. ISBN 0-582-01480-8.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Allan M. Sinclair
Journal: Bull. Amer. Math. Soc. 22 (1990), 145-148
DOI: https://doi.org/10.1090/S0273-0979-1990-15865-3